Alert archive / Arkansas / Tornado Warnings in 2015
Tornado Warning 4, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Mar 31, 2015, 2:59 PM CDT for Arkansas County, Desha County, Arkansas. It was in force for 46 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2015, 2:59 PM CDT (19:59 UTC)
- Expired
- Mar 31, 2015, 3:45 PM CDT
- In force
- 46 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Arkansas County, AR, Desha County, AR
The radar
The Little Rock radar (KLZK), 151 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 3:00 PM CDT | TORNADO | 11 Ne Dumas, AR | |
| Mar 31, 3:15 PM CDT | TSTM WND GST 70 | Pendleton, AR | |
| Mar 31, 3:15 PM CDT | TORNADO | Watson, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 1:45 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 8.0 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 836 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 924 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 179 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
988
WFUS54 KLZK 311959
TORLZK
ARC001-041-312045-
/O.NEW.KLZK.TO.W.0004.150331T1959Z-150331T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
259 PM CDT TUE MAR 31 2015
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
DESHA COUNTY IN SOUTHEAST ARKANSAS...
SOUTH CENTRAL ARKANSAS COUNTY IN SOUTHEAST ARKANSAS...
* UNTIL 345 PM CDT
* AT 256 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE
STORM WAS LOCATED 4 MILES NORTHWEST OF MORGAN PT REC AREA...OR 11
MILES NORTHEAST OF DUMAS. DOPPLER RADAR SHOWED THIS SEVERE STORM
MOVING SOUTHEAST AT 30 MPH. THIS STORM IS ALSO CAPABLE OF
PRODUCING DESTRUCTIVE HAIL UP TO BASEBALL SIZE.
* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
YANCOPIN... WATSON... TRUSTEN HOLDER WMA...
MORGAN PT REC AREA... MERRISACH LAKE... KELSO...
JERSEY POINT... BACK GATE... PENDLETON...
ARKANSAS POST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3376 9101 3378 9114 3371 9113 3372 9106
3370 9104 3365 9109 3370 9118 3399 9147
3400 9142 3402 9143 3409 9135 3392 9101
3387 9106 3385 9106 3378 9098
TIME...MOT...LOC 1958Z 310DEG 32KT 3398 9134
$$
463 follow-up statements
892
WWUS54 KLZK 312013
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
313 PM CDT TUE MAR 31 2015
ARC001-041-312045-
/O.CON.KLZK.TO.W.0004.000000T0000Z-150331T2045Z/
ARKANSAS AR-DESHA AR-
313 PM CDT TUE MAR 31 2015
...A TORNADO WARNING REMAINS IN EFFECT FOR DESHA AND SOUTH CENTRAL
ARKANSAS COUNTIES UNTIL 345 PM CDT...
AT 311 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED 2 MILES NORTHWEST OF WATSON...OR 11 MILES
NORTH OF ROHWER...MOVING SOUTHEAST AT 30 MPH. IN ADDITION TO THE
TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP
TO BASEBALL SIZE.
* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
YANCOPIN... WATSON... TRUSTEN HOLDER WMA...
MORGAN PT REC AREA... MERRISACH LAKE... KELSO...
JERSEY POINT... BACK GATE... PENDLETON...
ARKANSAS POST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3376 9101 3378 9114 3371 9113 3372 9106
3370 9104 3365 9109 3370 9118 3399 9147
3400 9142 3402 9143 3409 9135 3392 9101
3387 9106 3385 9106 3378 9098
TIME...MOT...LOC 2013Z 310DEG 31KT 3391 9126
$$
46965
WWUS54 KLZK 312026
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
326 PM CDT TUE MAR 31 2015
ARC001-312036-
/O.CAN.KLZK.TO.W.0004.000000T0000Z-150331T2045Z/
ARKANSAS AR-
326 PM CDT TUE MAR 31 2015
...THE TORNADO WARNING FOR SOUTH CENTRAL ARKANSAS COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED INTO DESHA COUNTY.
&&
LAT...LON 3378 9098 3376 9101 3378 9114 3371 9113
3372 9106 3370 9104 3365 9109 3370 9116
3389 9131 3396 9121 3396 9117 3394 9116
3395 9114 3390 9103 3385 9106
TIME...MOT...LOC 2026Z 310DEG 31KT 3383 9116
$$
ARC041-312045-
/O.CON.KLZK.TO.W.0004.000000T0000Z-150331T2045Z/
DESHA AR-
326 PM CDT TUE MAR 31 2015
...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL DESHA COUNTY UNTIL
345 PM CDT...
AT 324 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED 6 MILES SOUTHEAST OF WATSON...OR 8 MILES
NORTHEAST OF ROHWER...MOVING SOUTHEAST AT 35 MPH. IN ADDITION TO THE
TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP
TO BASEBALL SIZE.
* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
YANCOPIN... WATSON... JERSEY POINT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3378 9098 3376 9101 3378 9114 3371 9113
3372 9106 3370 9104 3365 9109 3370 9116
3389 9131 3396 9121 3396 9117 3394 9116
3395 9114 3390 9103 3385 9106
TIME...MOT...LOC 2026Z 310DEG 31KT 3383 9116
$$
46530
WWUS54 KLZK 312039
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
339 PM CDT TUE MAR 31 2015
ARC041-312045-
/O.CON.KLZK.TO.W.0004.000000T0000Z-150331T2045Z/
DESHA AR-
339 PM CDT TUE MAR 31 2015
...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL DESHA COUNTY
UNTIL 345 PM CDT...
AT 337 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED 6 MILES NORTHEAST OF LUCCA LANDING...
MOVING SOUTHEAST AT 30 MPH. IN ADDITION TO THE TORNADO...THIS STORM
IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO BASEBALL SIZE.
* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
JERSEY POINT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3381 9122 3390 9110 3387 9106 3385 9106
3378 9098 3376 9101 3378 9114 3371 9113
3372 9106 3370 9104 3365 9109 3370 9116
TIME...MOT...LOC 2038Z 323DEG 21KT 3376 9113
$$
46What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Mar 31, 12:48 PM CDT, 2 hours 11 minutes earlier.
Area forecast discussion, Mar 31, 12:48 PM CDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 1248 PM CDT TUE MAR 31 2015 .AVIATION... SHORT TERM GUIDANCE SHOWS ANOTHER ROUND OF TSRA DEVELOPING THIS AFTERNOON...AND HAVE CHANGED TIMING IN TAFS. DID INCLUDE MVFR CIGS OVERNIGHT AS SOUTHERLY FLOW BRING MOISTURE NORTH. && .PREV DISCUSSION... /ISSUED 258 AM CDT TUE MAR 31 2015/ SHORT TERM...TODAY THROUGH FRIDAY NIGHT ALL SHORT TERM MODELS CONTINUE TO ADVERTISE THE UNSETTLED PATTERN CONTINUING PRETTY MUCH UNABATED AS A SERIES OF WEAK UPPER LEVEL DISTURBANCES MOVE THROUGH THE PREVAILING FLOW. WHILE ALL SHORT TERM MODELS AGREE IN THE SYNOPTIC SCALE...BOTH THE PLACEMENT AND TIMING OF THE INDIVIDUAL WAVES VARIES FROM MODEL TO MODEL. THE BEST COURSE OF ACTION SEEMS TO BE A BLEND OF FORECAST SOLUTION WITH A GENERAL BROAD BRUSH APPROACH TO THE POPS. BROAD NORTHWEST FLOW REMAINS OVER THE AREA BUT WILL SLOWLY PUSH OFF TO THE EAST AS WEAK RIDGING CRESTS OVER THE REGION ON WEDNESDAY. WEAK PIECES OF ENERGY EMBEDDED IN THE SOUTHERN STREAM WILL KEEP ON GOING CHANCE TO SLIGHT CHANCE POPS IN THE FORECAST THROUGH THE PERIOD. BEST CHANCES OF PRECIPITATION WILL ACTUALLY OCCUR ON FRIDAY AS CLIPPER TYPE SYSTEM MOVES ACROSS THE NORTHERN TIER STATES AND DRAGS A COLD FRONT THROUGH THE REGION. MODELS AGREEMENT ON HOW QUICKLY THIS FRONT MAKES IT INTO ARKANSAS IS NOT EXTREMELY HIGH BUT DO HAVE PRECIP CHANCES CREEPING INTO THE 30-40 PERCENT RANGE ACROSS THE NORTH FRIDAY AND SPREADING SOUTH TO ACCOUNT FOR INCOMING FRONTAL BOUNDARY. EVEN WITH THE PERIODIC RAIN...ACTUAL QPF WILL BE FAIRLY LIGHT WITH MOST AREAS SEEING LESS THAN A HALF INCH TOTAL THROUGH OUT THE PERIOD. THERE COULD BE LOCALLY HIGHER AMOUNTS IN ANY THUNDERSTORM ACTIVITY. CONTINUED SOUTHERLY FLOW WILL KEEP TEMPERATURES ABOVE NORMAL THROUGH THURSDAY WITH READINGS RETURNING TO MORE NORMAL LEVELS FRIDAY. LONG TERM...SATURDAY THROUGH MONDAY... HIGH PRESSURE WILL BE MOVING OVER THE REGION AT THE START OF THE LONG TERM...WITH DRIER AND COOLER CONDITIONS EXPECTED ON SAT. THIS HIGH PRESSURE WILL SHIFT EAST OF THE STATE FOR SUN...WITH SRLY FLOW RETURNING. INITIALLY...DEEP MOISTURE LEVELS WILL REMAIN LIMITED...THEN GRADUALLY INCREASE FOR SUN NIGHT INTO MON AS A WARM FRONT LIFTS NORTH. HAVE INCREASED POPS FOR SUN NIGHT...THOUGH HAVE NOT GONE TOO HIGH AT THIS POINT DUE TO CONTINUED UNCERTAINTY IN WHEN THE DEEP MOISTURE RETURN COMMENCES. BY THE END OF THE FORECAST...THE WARM FRONT WILL BE NORTH OF THE STATE...WITH AR REMAINING IN THE WARM SECTOR. THIS WILL KEEP TEMPS WARM. DO THINK SOME CHANCES FOR RAIN WILL BE NEEDED ON MON...BUT NO MAJOR SYSTEMS WILL BE MOVING OVERHEAD EARLY NEXT WEEK. THIS MAY CHANGE IN THE COMING DAYS HOWEVER...BUT ONLY MENTION SLIGHT CHANCE POPS AT THIS TIME. && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...58
Hazardous weather outlook, Mar 31, 3:12 AM CDT, 11 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 312 AM CDT TUE MAR 31 2015 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-011000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 312 AM CDT TUE MAR 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT SOME ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT. SOME OF THE THUNDERSTORMS COULD BECOME STRONG TO POSSIBLY SEVERE...BUT THE THREAT FOR WIDESPREAD HAZARDOUS WEATHER WILL REMAIN LOW THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE CHANCES FOR SOME ISOLATED TO SCATTERED SHOWER AND THUNDERSTORMS WILL PERSIST FOR WEDNESDAY...SOME OF WHICH COULD BECOME STRONG. HOWEVER...WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED THROUGH THURSDAY MORNING. A COLD FRONT WILL DROP SOUTHEAST TOWARDS ARKANSAS THURSDAY AFTERNOON AND EVENING...WITH CHANCES FOR SHOWERS AND THUNDERSTORMS INCREASING ACROSS THE NORTHERN THIRD OF THE STATE. SOME SEVERE STORMS COULD BE SEEN ALONG AND AHEAD OF THIS FRONT LATE THURSDAY AFTERNOON ACROSS THE NORTHWESTERN SECTIONS OF THE AREA. THE MAIN THREATS EXPECTED WITH ANY SEVERE STORM WILL BE LARGE HAIL AND DAMAGING WINDS. THIS FRONT WILL DROP SLOWLY SOUTHEAST THURSDAY NIGHT THROUGH MUCH OF FRIDAY...WITH THE CHANCES FOR SHOWERS AND THUNDERSTORMS SPREADING FURTHER SOUTH AND EAST. THE THREAT FOR SOME SEVERE WEATHER WILL ALSO DROP FURTHER SOUTH AND EAST OVER A LARGER PORTION OF THE AREA. THIS FRONT WILL MOVE SOUTHEAST OF THE STATE BY FRIDAY NIGHT...WITH COOLER AND DRIER CONDITIONS EXPECTED TO START OFF THE WEEKEND. CHANCES FOR SHOWERS AND THUNDERSTORMS WILL RETURN TO THE FORECAST FOR LATE THIS COMING WEEKEND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 62
In the hours before
Local storm report, Mar 31, 1:04 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
104 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0101 PM HAIL WOODSON 34.53N 92.21W
03/31/2015 E1.75 INCH PULASKI AR AMATEUR RADIO
0103 PM HAIL OTTER CREEK 34.67N 92.43W
03/31/2015 E0.75 INCH PULASKI AR PUBLIC
&&
58Local storm report, Mar 31, 1:17 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
117 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM HAIL 4 NE REDFIELD 34.48N 92.13W
03/31/2015 E2.00 INCH JEFFERSON AR AMATEUR RADIO
&&
58Local storm report, Mar 31, 2:03 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
203 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM HAIL ALTHEIMER 34.32N 91.85W
03/31/2015 E1.00 INCH JEFFERSON AR COUNTY OFFICIAL
&&
58Local storm report, Mar 31, 2:10 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
210 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL PINE BLUFF ARSENAL 34.33N 92.10W
03/31/2015 E1.00 INCH JEFFERSON AR COUNTY OFFICIAL
&&
58Local storm report, Mar 31, 2:34 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
234 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL 4 NNW REYDELL 34.20N 91.61W
03/31/2015 E2.50 INCH JEFFERSON AR AMATEUR RADIO
&&
58Local storm report, Mar 31, 2:35 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
235 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 PM FUNNEL CLOUD 7 N GOULD 34.09N 91.56W
03/31/2015 LINCOLN AR TRAINED SPOTTER
&&
58The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 11:26 AM CDT | Special Weather Statement | LZK | Lonoke | 44 min |
| Mar 31, 11:32 AM CDT | Special Weather Statement | LZK | Saline | 43 min |
| Mar 31, 11:42 AM CDT | Severe Thunderstorm Warning | LZK | Pulaski, Saline | 48 min |
| Mar 31, 12:26 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Jefferson, Pulaski, Saline | 49 min |
| Mar 31, 1:12 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Pulaski | 48 min |
| Mar 31, 1:44 PM CDT | Severe Thunderstorm Warning | LZK | Jefferson | 31 min |
| Mar 31, 2:00 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson | 45 min |
| Mar 31, 2:34 PM CDT | Tornado Warning | LZK | Arkansas, Desha, Jefferson, Lincoln | 26 min |
| Mar 31, 2:47 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Jefferson | 43 min |
| Mar 31, 3:39 PM CDT | Special Weather Statement | LZK | Van Buren | 46 min |
| Mar 31, 4:09 PM CDT | Special Weather Statement | LZK | Searcy | 31 min |
| Mar 31, 4:15 PM CDT | Special Weather Statement | LZK | Van Buren | 30 min |
| Mar 31, 4:28 PM CDT | Special Weather Statement | LZK | Van Buren | 32 min |
| Mar 31, 4:42 PM CDT | Special Weather Statement | LZK | Searcy | 23 min |
| Mar 31, 5:41 PM CDT | Special Weather Statement | LZK | Fulton | 29 min |
| Mar 31, 5:54 PM CDT | Special Weather Statement | LZK | Izard | 31 min |
| Mar 31, 6:08 PM CDT | Special Weather Statement | LZK | Van Buren | 32 min |
| Mar 31, 6:17 PM CDT | Special Weather Statement | LZK | Searcy | 28 min |
| Mar 31, 6:19 PM CDT | Severe Thunderstorm Warning | LZK | Pope, Searcy, Van Buren | 26 min |
| Mar 31, 6:30 PM CDT | Special Weather Statement | LZK | Sharp | 20 min |
| Mar 31, 6:48 PM CDT | Special Weather Statement | LZK | Van Buren | 47 min |
| Mar 31, 6:57 PM CDT | Special Weather Statement | LZK | Faulkner | 33 min |
Nearby
Tornado Warnings in Arkansas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.